MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.The lens was returned cut into three pieces.A power and resolution test could not be performed due to extensive damage to the lens.All product and batch history records are quality reviewed prior to product release.Qualified associated products were indicated.The root cause for the reported events could not be determined.A malfunction has not been indicated.There is one other complaint in the lot.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced poor vision and was unable to improve vision.The iol was exchanged in a secondary procedure which was uneventful.Additional information has been requested.

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11652615
Report Number1119421-2021-00809
Device Sequence Number3496956
Product Code MFK
UDI-Device Identifier00380652414968
UDI-Public00380652414968
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2025
Device Model NumberTFNT00
Device Catalogue NumberTFNT00U185
Device Lot Number15019447
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR